# SDR NACA20060050

- Difficulty date: November 4, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,701 hours
- Engine: Pwa R2800CB3
- Engine time: 1,539 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PR58ES
- Part serial: 768625
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 236 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO HIGH FUEL FLOW, BMEP FLUCTUATING AND OIL TEMP RISING.  REPLACED CARBURETOR.
